CSN Login
Members Online: 2

You are here

Modern Prayers

Rocquie's picture
Rocquie
Posts: 857
Joined: Mar 2013

When I picked up our 4-year-old granddaughter on Friday, to spend the weekend with us, she was carrying a small Bible. As I drove, I kept glancing in the mirror at her--in the back seat, safely buckled into her carseat.  She was holding the little Bible and poking at it with her bitty finger. When she noticed I was watching her, she informed me, "I'm texting Jesus". 

Today, a dear friend asked me to pray for his little granddaughter who is in the hospital because of a venomous snake bite (!!). And he said, "Please send one up for her parents while you are sending knee mail". 

*****

I have been quiet lately but I read the posts every day. 

I have 3 more Rituxan maintenance infusions (which will carry on for 6 months) and they are getting more difficult. I wonder if others have felt the cumulative effects of this drug? 

Much love,

Rocquie

 

Mary N.
Posts: 100
Joined: Jun 2013

Rocquie, Each time I recieived the Rutuxan it became more difficult.  I really had to remember to drink lots of water and would feel better. but it did get worse each time  I had it monthly for 4 years and then gradually became really allergic to it.  I had my last Rutaxian Dec. of last year and am beginning to feel really good.  Hugs.

 

givingrace's picture
givingrace
Posts: 161
Joined: Nov 2012

Hang in there Rocquie,

I did two years of Rituxin and it got very hard on the middle but I held on and finally finished. Keep your Onc. And nurses up to date on your struggles and symptoms they may have some solutions. Keep up the good fight and never give in you can do it. Faith can be a very powerful medication to help you get threw the other medication. 

I had a bad car accident that causes extremely bad headaches. One night while everyone else was sleeping I had one of the worst ones I had ever had.My only defense after ice packs,medication, ect was to grab my bible and I paced back and forth in the hallway with my bible pressed against my chest . Eventually I was able to handle the pressure in my head and lay down and sleep. I really thought I was gonna die of a brain anurizem. But I didn't. I woke up the next day with no pain and a smile on my face. I just was greatful for another day. 

So just hold on and it will pass.

 

Hugs

 

~GG~

NANCYL1
Posts: 289
Joined: Jun 2012

Rocquie:

I had Rituxan for two years.  Had a bad reaction to the first infusion.  They changed the mixture, adding Benadryl, two Tylenol, and Steroids.  After that I was ok, kinda.  It made me somewhat tired for several days after each infusion.  Temporary energy from the Steroids.  Lost my appetite.  Now I go back to a new Oncologist (the other left the clinic) in October to have blood test and checkup.  It did not get worse as I went along, but thought I would post my experience.

 

Hope you will soon feel better.

 

Nancy

 

 

 

 

Jeff148's picture
Jeff148
Posts: 184
Joined: Apr 2014

Thanks for sharing the touching story and love the knee mail reference!!! 

jimwins's picture
jimwins
Posts: 2111
Joined: Aug 2011

Hang in there, Rocquie!  You'll get through this.  Loved the story about "texting to Jesus"and the "knee mail"   I take the dog to the park and someone made a reference to dog's version of social networking and "pee mail" ;).

Hugs,

Jim

allmost60's picture
allmost60
Posts: 3184
Joined: Jul 2010

Hi Rocquie,

 I felt more tired as each Rituxan infusion was completed. You sound tired. I'm finding the best way to battle my fatigue is to get out and do things. As you know, we fish alot, which requires getting up early and enduring some tricky weather conditions. Many times I've started to back out and stay home, but am so glad once we get on the river and start catching our fish. I'm amazed how much energy I muster up that I really didn't think I had. Fighting 25 to 35 pound salmon is hard, but I always feel so good once we are done and back home. The only thing I keep asking myself is why the Rituxan didn't give me a longer remission. I just feel getting 14 months remission after doing 2 years of Rituxan is a big let down. The thought of having to do it all over again, chemo/rituxan, gets me anxious. I hope you can find something to boost your spirits and energy. I sure understand what your feeling. Love...Sue

Anonymous user (not verified)

i started to improve just weeks after finishing Rituxan (26 infusions). I feel much better now that I am off it. Hope you do the same when you finish Your course of treatment.

illead's picture
illead
Posts: 875
Joined: Aug 2012

Thanks for your sweet thoughts.  Hope the rituxan goes okay.  Bill never had problems with it, but then a girlfriend once bought me a t-shirt that said "My next husband will be normal" Laughing

Thinking of you always,

Becky

PS.  We are leaving this minute for Oregon, can't wait

Rocquie's picture
Rocquie
Posts: 857
Joined: Mar 2013

Mary, thank you for your sweet words.

GG, thank you for your encouragement. I have read your posts. Now I need to get better at trying to cheer you on.

Nancy, thank you for sharing your experience.

Jeff, I have sent you and your family knee mail. I'm so happy you are in remission.

Jim, pee mail. That is funny!

Sue, yes the fatigue is discouraging. But I do stay busy. I don't fight 30 pound salmon, but I do try to keep up with a 40 pound granddaughter almost every weekend. I have been taking art classes, so I am always creating something. I have recently learned about the Livestrong program at the YMCA so I have signed up for that. It is a free exercise program for cancer survivors designed to help re-build strength, energy, and stamina. I am inspired by your courage in the face of recurrence. Thank you for that and please know I pray for you often. 

GKH, I was hoping someone would say that. Exactly what I wanted to hear. I am so glad you are feeling better.

Becky, thank you. Have fun in Oregon and give my love to that "New Normal" husband of yours.

Hugs to all. . .

Rocquie

 

Subscribe to Comments for "Modern Prayers"